# SDR GLBA2012080300025

- Difficulty date: August 3, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 39,900 hours, 47,033 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Corroded
- Location: Bs 243.25-258.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND CORROSION BETWEEN STRINGER 16 AT FS 243.25 AND 258.25, IN A 2.25" AREA. REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-53-042. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
